Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Fixed point theory and nonlinear problems


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 9 (1983), 1-39
MSC (1980): Primary 47H
DOI: https://doi.org/10.1090/S0273-0979-1983-15153-4
MathSciNet review: 699315
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Alexandroff and H. Hopf, Topologie, Springer-Verlag, Berlin, 1935.
  • 2. H. Amann and S. Weiss, On the uniqueness of the topological degree, Math. Z. 130 (1973), 39-54. MR 346601
  • 3. H. Brezis, M. G. Crandall, and A. Pazy, Perturbations of nonlinear maximal monotone sets in Banach spaces, Comm. Pure Appl. Math. 23 (1970), 123-144. MR 257805
  • 4. P. Bohl, Uber die Bewegung eines mechanischen Systems in der Nähe einer Gleichgewichtslage, J. Reine Angew. Math. 127 (1904), 179-276.
  • 5. Ju. G. Borisovich and Yu. I. Sapronov, A contribution to the topological theory of condensing operators, Soviet Math. Dokl. 9 (1968), 1304-1307.
  • 6. L. E. J. Brouwer, Beweis der Invarianz der Dimensionzahl, Math. Ann. 70 (1911).
  • 7. L. E. J. Brouwer, Uber Abbildung der Mannigfaltigkeiten, Math. Ann. 71 ( 1912), 97-115.
  • 8. F. E. Browder, Topological methods for nonlinear elliptic equations of arbitrary order, Pacific J. Math. 17 (1966), 17-31. MR 203245
  • 9. F. E. Browder, Topology and nonlinear functional equations, Studia Math. 31 (1968), 189-204. MR 238134
  • 10. F. E. Browder, Nonlinear equations of evolution and nonlinear operators in Banach spaces, Nonlinear Functional Analysis, Proc. Sympos. Pure Math., vol. 18, Part II, Amer. Math. Soc. Providence, R. I., 1975.
  • 11. F. E. Browder, Degree of mapping for nonlinear mappings of monotone type. I, II, III, Proc. Nat. Acad. Sci. USA, March, April 1983 (to appear). MR 699437
  • 12. F. E. Browder, The degree of mapping and its generalizations, Proc. Special Session on Fixed Point Theory (Summer Meeting, 1982), Amer. Math. Soc., Providence, R. I., (to appear). MR 729503
  • 13. F. E. Browder, The theory of degree of mapping for nonlinear mappings of monotone type, Nonlinear Partial Differential Equations and Applications, IV, Pitman (to appear). MR 772240
  • 14. F. E. Browder, L'unicité du degré topologique pour des applications de type monotone, C. R. Acad. Sci. Paris, January 10, 1983 (to appear). MR 693187
  • 15. F. E. Browder and R. D. Nussbaum, The topological degree for non-compact nonlinear mappings in Banach spaces, Bull. Amer. Math. Soc. 74 (1968), 671-676. MR 232257
  • 16. F. E. Browder and W. V. Petryshyn, Approximation methods and the generalized topological degree for nonlinear mappings in Banach spaces, J. Funct. Anal. 3 (1969), 217-245. MR 244812
  • 17. J. Cronin, Fixed points and topological degree in nonlinear analysis, Math. Surveys, No. 11, Amer. Math. Soc. Providence, R. I., 1964. MR 164101
  • 18. K. D. Elworthy and A. J. Tromba, Differential structures and Fredholm maps on Banach manifolds, Global Analysis, Proc Sympos. Pure Math., vol. 15, Amer. Math. Soc., Providence, R. I., 1969. MR 264708
  • 19. C. Fenske, Analytische Theorie des Abbildungsgrades für Abbildungen in Banachräumen, Math. Nachr. 48 (1971), 279-290. MR 343113
  • 20. L. Fuhrer, Ein elementarer analytischer Beweis zur Eindeutigkeit des Abbildungsgrades im R, Math. Nachr. 54 (1972), 259-267. MR 317317
  • 21. M. Golomb, Zur Theorie der Nichtlinearen Integralgleichungen, Integralgleichungsysteme und allgemeine Funktionalgleichungen, Math. Z. 39 (1934-35), 45-75. MR 1545488
  • 22. A. Granas, The Leray-Schauder index and the fixed point theory for arbitrary ANR's, Bull. Soc. Mat. France 100 (1972), 209-228. MR 309102
  • 23. J. Hadamard, Sur quelques applications de l'indice de Kronecker, Introduction to: J. Tannery, La Théorie des Fonctions d'une Variable, Paris, 1910.
  • 24. M. A. Krasnoselski, Topological methods in the theory of nonlinear integral equations, Pergamon, Oxford, 1963.
  • 25. L. Kronecker, Uber Systeme von Funktionen mehrer Variablen, Monatsb. Berlin Akad. (1869), 159-193, 688-698.
  • 26. J. Leray and J. Schauder, Topologie et equations fonctionnelles, Ann. Sci. École. Norm. Sup. 51 (1934), 45-78. MR 1509338
  • 27. J. Mahwin, Topology and nonlinear boundary value problems, Dynamical Systems, Vol. 1, Academic Press, 1976, pp. 51-82. MR 637078
  • 28. C. Miranda, Un'osservazione su una teorema di Brouwer, Boll. Unione Mat. Ital. (1940), 527.
  • 29. R. D. Nussbaum, Degree theory for local condensing maps, J. Math. Anal. Appl. 37 (1972), 741-766. MR 306986
  • 30. R. D. Nussbaum, On the uniqueness of the topological degree for k-set contractions, Math. Z. 137 (1974), 1-6. MR 361951
  • 31. E. Picard, Sur les nombres des racines communes q plusieurs équations simultanes, J. Math. Pures Appl. 8 (1892), 5-24.
  • 32. H. Poincaré, Sur certaines solutions particulieres du problème des trois corps, C. R. Acad. Sci. Paris 97 (1883), 251-252.
  • 33. H. Poincaré, Sur certaines solutions particulieres du problème des trois corps, Bull. Astronomique 1 (1884), 63-74.
  • 34. H. Poincaré, Sur les courbes définies par une équation différentielle. IV, J. Math. Pures Appl. 85 (1886), 151-217.
  • 35. H. W. Siegberg, Some historical remarks concerning degree theory, Amer. Math. Monthly (1981), 125-139. MR 606251
  • 36. J. T. Schwartz, Nonlinear functional analysis, Gordon and Breach, New York, 1969. MR 433481
  • 37. I. V. Skrypnik, Nonlinear elliptic equations of higher order, Kiev, 1973. MR 355330

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 47H

Retrieve articles in all journals with MSC (1980): 47H


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1983-15153-4

American Mathematical Society